Mixed Hessian inequalities and uniqueness in the class E(X,ω,m)
Artikel i vetenskaplig tidskrift, 2015

We prove a general inequality for mixed Hessian measures by global arguments. Our method also yields a simplification for the case of complex Monge–Ampère equation. Exploiting this and using Kołodziej’s mass concentration technique we also prove the uniqueness of the solutions to the complex Hessian equation on compact Kähler manifolds in the case of probability measures vanishing on (Formula presented.)-polar sets.

Författare

S. Dinew

Hoang Chinh Lu

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 279 3-4 753-766

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

Lärande och undervisning

Pedagogiskt arbete

DOI

10.1007/s00209-014-1392-5